# SDR ASOA201704175038

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 30,630 hours, 25,713 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: JAN051599
- Condition: Failed
- Location: Wheel Speed
- Part time: 34,944 hours, 25,713 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON LANDING, THE BRAKENG WAS ASYMETRIC WITH ACFT PULLING RIGHT AT GATE.  LEFT INBD BTMS SHOWED 00 AND LT INBD BRAKE WAS COLD TO TOUCH.  MX REMOVED AND REPLACED THE LT INBD WHEEL SPEED TRANSDUCER, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
